# SDR RAIA00404006

- Difficulty date: April 15, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 8,934 hours, 7,284 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Potentiometer
- Part number: 1170A80001
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PULLS TO RIGHT ON TAKEOFF. MAINTENANCE REMOVED AND REPLACED RUDDER POT. OPS CK GOOD OF HIGH SPEED TAXI WITH CREW.
